Boots Value Health Ibuprofen Reviews
Product Type: Boots in Health Therapies / Treatments
Description:Brand: Boots / Dosage: Tablets
Newest Review: ... into boots and picked up some of their own brand 200mg ibuprofen tablets for around 40p. These can be used for headaches, ... more
Customer Boots Value Health Ibuprofen Reviews (5)
by - written on 12/05/13 (Very useful, 44 readings)
~*~*~ Boots Value Heath Ibuprofen ~*~*~ ~ What is it? ~ These are Boots own value branded Ibuprofen tablets. The come in a pack of 16. Ibuprofen is generally used for fever, pain and inflammatory problems. ~ Price & Availability ~ Being a Boots own brand product these can be bought at Boots stores and again with them being a value product they are a lot cheaper than branded varieties of ibuprofen tablets and cost just 40p a pack, that works out as just 2.5p a tablet - Bargain! ~ When and why I use ibuprofen ~ At a certain time of the month I get really bad period pains, I get ... Read the complete review
by - written on 24/05/13 (Very useful, 58 readings)
I am not really fussy when it comes to purchasing pain relief and as I like to always have a pack of paracetamol and a pack of ibuprofen at home I tend to look to the stores own brands as opposed to brands such as Nurofen which are much more expensive for basically the same product. The pack of ibuprofen I have currently is Boot's value health brand and this is my review of that product. The Boots value health branded ibuprofen tablets look like a value product when they are sat on the shelf. They come in a thin white and red cardboard box which features simple black writing telling us the product name and such like. On the back of the box information on ... Read the complete review
by - written on 26/11/13 (Very useful, 36 readings)
I am not a person who is loyal to any one brand of painkiller and I do think that over the years I must have tried about every sort out there. Last time I bought a packet of Boots Value Health own brand Ibuprofen tablets was when I was in the Metro Centre in Gateshead at Easter time this year with my daughter. We were looking for a party outfit and we'd been shopping for ages, without much success, and I had one of my screaming headaches. I popped into Bots and picked these up for around 40p, I think, at the time. The box is very plain and it's basically white with the name on the front and a small sheet of instructions inside, along with 16 small white ... Read the complete review
by - written on 22/06/13 (Very useful, 48 readings)
~Ibuprofen Tablets~ These tablets form part of the Value Health range offered by Boots. These ibuprofen tablets are designed to relieve various pain including muscular, high temperature, period pain, headache and symptoms associated with having a cold or the flu. They cannot be taken by those who have had a stomach ulcer, are allergic to these type of painkillers or if you are pregnant - always read the label. You should consult your doctor if you have certain health issues including asthma. Each tablet contains 200mg of ibuprofen alongside sucrose and lactose. They can be taken by adults over 12 years of age and the recommended dosage is ... Read the complete review
by - written on 29/11/13 (Very useful, 41 readings)
I find that whenever I have any kind of aches or pains, ibuprofen is always my first choice of pain killers. They seem to work much better than paracetamol and other pain killer tablets, for me personally. When realising I need to stock up on some more for my medicine box I popped into boots and picked up some of their own brand 200mg ibuprofen tablets for around 40p. These can be used for headaches, backache, migraine, period pain, dental pain, muscular pain, fever and symptoms of cold and flu. Each tablet contains 200mg Ibuprofen. There are also stronger doses available such as 400mg if necessary. The tablets are packaged in a very plain, basic, ... Read the complete review
Products Similar to Boots Value Health Ibuprofen
Boots Diareze Diarrhoea Relief Capsules - quick, effective relief from diarrhoea nothing
Boots Insect Repellent Spray - It works Not to be used intropical areas
Boots Hayfever and Allergy Relief - work well for my hayfever, only 99p for a weeks worth! none
Boots Hydrocortisone Ointment - Good value, does not wash off like a cream, effective on dermatitis. Have to speak to pharmacist - generally kept behind counter.
Boots Indigestion Relief Tablets - they do work for a while, cheap need to take more tablets, despite indigestion not being any worse
Boots Hydrocolloid Blister Plasters - Pain and pressure relief, Comfortable and flexible, Prevents infection and scaring Quite expensiveThe gel can somtimes leak out of the plaster
|More products in Health Treatment|
All these and are taken from reviews of the dooyooCommunity.
|TCP Liquid Antiseptic|
Great all rounder
smell and sting
|Rennie Deflatine||Aloe Pura Aloe Vera Gel - Bio Active|
Soothing to the skin, promotes healing.
|Pro Plus Tablets|
does work, rather cheap, can be bought frommany shops
may not work for some poeple.
|4head Headache Relief - Homeopathic Medicines & Remedies - Pain Relief||Dettol Antibacterial Soap|
cleans well, cheap, dries oily skin
the smell but it doesn't last long
|Wild Tiger Balm|
Cheap, easy to use, helps a little bit
Stinks, doesn't work amazingly well for me or my Mum sadly
|Avon Sleeptherapy Sleep Balm|
Non greasy formula
May not work for everyone
|Viscotears Liquid Gel|
Leaves eyes soothed
Feels sticky at first
|Opticrom Allergy Eye Drops|
Soothes itchy, watery eyes.
Can sting sometimes.